Invariant densities for dynamical systems with random switching

Yuri Bakhtin, Tobias Hurth

Research output: Contribution to journalArticle

Abstract

We consider a nonautonomous ordinary differential equation on a smooth manifold, with right-hand side that randomly switches between the elements of a finite family of smooth vector fields. For the resulting random dynamical system, we show that Hörmander type hypoellipticity conditions are sufficient for uniqueness and absolute continuity of an invariant measure.

Original languageEnglish (US)
Pages (from-to)2937-2952
Number of pages16
JournalNonlinearity
Volume25
Issue number10
DOIs
StatePublished - Oct 2012

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Invariant densities for dynamical systems with random switching'. Together they form a unique fingerprint.

Cite this